# SDR SWIA201436663

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 35,810 hours, 49,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM WENT OFF WITH NO INDICATION OF SMOKE.  FLT 6300 REPLACED LAVATORY SMOKE DETECTOR.
